MathSciNet Relay Station
MathSciNet bibliographic data
MR82374 81.0X
Pomeranchuk, I. Ya.; Sudakov, V. V.; Ter-Martirosyan, K. A. Vanishing of renormalized charges in field theories with point interaction. Phys. Rev. (2) 103 (1956), 784–802.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement